# SDR VNAA2025112111101

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 49,150 hours, 38,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: GG690950265
- Part serial: 01756
- Condition: Faulted
- Location: Zone 100
- Part time: 20,899 hours, 18,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK TEMP CAUTION AT 26,000 CLIMBING. RAN QRH AT 30,000. RT PACK TEMP CAUTION. BEGAN DESCENT AND RAN QRH. CABIN ALT CAUTION THEN WARNING. RAN QRC/QRH. CABIN O2 MASKS DEPLOYED IN FLIGHT. / REMOVED AND REPLACED LEFT ACSC IAW CRJ700 AMM 21-61-04-000/400-801-A01. OP CHECK GOOD. REMOVED AND REPLACED AIR CONDITIONING CONTROL PANEL IAW AMM 21-61-02-000/400-801-A02. OPS CHECKS GOOD.
